# SDR HEEA061582

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5006F
- Make and model: Bell 206L-1
- Aircraft serial: 45181
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag Assy
- Part number: 206050248117
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLOAT BAG ASSEMBLY'S AFT COMPARTMENT LEAKING.
